# SDR UALA2013062704505

- Difficulty date: June 26, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,621 hours, 14,847 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 106170756
- Part serial: 199
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AT ALTITUDE WILL NOT START.  APU HANGS BETWEEN 30 TO 50 PERCENT DURING START. APU STOPS AT 26 PERCENT.  THREE ATTEMPTS.  APU WILL NOT START TEST ECU SHOW INGNITION FAULT.    REPLACED IGNITION UNIT AND APU STARTED SEVERAL TIMES.
